# SDR USAA2015032000019

- Difficulty date: March 19, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 23,800 hours, 3,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: F5347821120900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT RT BL 450 & FRAME 75A.  REPLACED FLOOR SUPPORT IAW SRM 53-41-14, SRM 51-44-11 & SRM 51-42-11.
